Facebook Pixel
EmpowHER Guest

light period on the pill

By Anonymous November 7, 2014 - 10:43am
Rate This

I've been on the cerazette pill since I was 21. I'm now 29.
It stopped my periods and I was fine with that. But on the 31st October, I started really light bleeding just randomly out of the blue! It started off light pink then light brown now it's back to pink and I'm really worried, considering my periods had stopped!

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

Cerazette is a progesterone only oral contraceptive available in the U.K.

You must consult your gynecologist, who prescribe this pill and report the sudden onset of vaginal bleeding.


November 7, 2014 - 10:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!